# SDR QXEA200301451

- Difficulty date: November 5, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 14,822 hours, 20,975 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- UPPER OUTBOARD ENGINE STRUT IS CHAFED AT TWO LOCATIONS AT INBOARD AFT END OF NR 2 NACELLE.  REPAIRED IAW DHC-8 RD 8-54-036.
